MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICKEY GTUBE XSET ENFIT,12FR,2.0CM,1; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MICKEY GTUBE XSET ENFIT,12FR,2.0CM,1; DH EF BALLOON TUBES PRODUCTS
Model Number 8140-12-2.0
Medical Device Problem Code Cross Reactivity (1137)
Health Effect - Clinical Codes Purulent Discharge (1812); Pain (1994); Discomfort (2330)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, "patient had ongoing issues with black exudate coming out of the stoma and pain.Ongoing problems with pain/discomfort/bloating/black discharge and bleeding.Frequent swabs taken - no current infection isolated." customer confirmed, "this is not a device issue." additional information received on 02-jul-2024 stated paracetamol and antibiotics were used to treat stoma.Additional information received on 03-jul-2024 stated the device was inserted on (b)(6) 2024.
 
Additional Manufacturer Narrative
The actual device is reported to be available but has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 30-jul-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record and udi number are in-progress.Authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30178185, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The subject sample provided was evaluated, there were crusty and brownish foreign material, this was a non-production related incident.Since the device was in use for an extended period of time within 90+ days, which, indicated that device did not show this defect at time of placement and the tube performed as intended.For the feeding tube reaction it was not possible to determine the root cause of the reported issue.The complaint about reaction on the tissue was unable to be evaluated.The mickey device did not appear to have obvious defects.Per instructions for use (ifu) states the following information for stoma site: -selection of the correct size mic-key* is critical for the safety and comfort of the patient.Measure the length of the patient¿s stoma with the stoma measuring device (fig 1).The shaft length (fig 2-e) of the mic-key* selected should be the same as the length of the stoma.An inappropriately sized mic-key* can cause necrosis, buried bumper syndrome, and/or hypergranulation tissue.-clean the stoma site, use warm water and mild soap.Use a circular motion moving from the feeding tube outwards.Clean sutures, external base (fig 2-d), and any stabilizing devices using a cotton tipped applicator.Rinse thoroughly and dry well.Root cause could not be determined.All information reasonably known as of 18-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MICKEY GTUBE XSET ENFIT,12FR,2.0CM,1
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key19872416
Report Number9611594-2024-00150
Device Sequence Number18049230
Product Code KNT
UDI-Device Identifier00350770427164
UDI-Public(01)00350770427164(240)1098466603(11)220105(17)240105(10)30178185
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model Number8140-12-2.0
Device Catalogue NumberN/A
Device Lot Number30178185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer09/05/2024
08/21/2025
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date10/04/2024
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight30 KG